| Catalog Number |
URO175816T |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
"temp sensing internal thermometer of foley product became dislodged".
Additional Manufacturer Narrative
It was reported by the customer that on (b)(6) 2023 a "temp sensing internal thermometer of foley product became dislodged" after being "accidentally tugged".Due to this, the foley catheter was replaced.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.